Публикация №10218

Название публикацииON FULLY MIXED AND MULTIDIMENSIONAL EXTENSIONS OF THE CAPUTO AND RIEMANN-LIOUVILLE DERIVATIVES, RELATED MARKOV PROCESSES AND FRACTIONAL DIFFERENTIAL EQUATIONS
Название на другом языке
Тип публикацииСтатья
ИзданиеFRACTIONAL CALCULUS AND APPLIED ANALYSIS
ИздательНе задан
ISBN1311-0454
DOI10.1515/fca-2015-0060
Год издания2015
Том18
Номер4
ГлаваНе задан
Страницы1039-1073
АннотацияНе задан
АвторыКолокольцов Василий Никитич
ссылка в Internethttp://www.degruyter.com/view/j/fca.2015.18.issue-4/fca-2015-0060/fca-2015-0060.xml
РИНЦ0
WoS1
Цитируемые
публикации авторов
ИПИ РАН

(2015) A FRACTIONAL HAMILTON JACOBI BELLMAN EQUATION FOR SCALED LIMITS OF CONTROLLED CONTINUOUS TIME RANDOM WALKS

(2009) GENERALIZED CONTINUOUS-TIME RANDOM WALKS, SUBORDINATION BY HITTING TIMES, AND FRACTIONAL DYNAMICS

(2011) MARKOV PROCESSES, SEMIGROUPS AND GENERATORS

(2010) NONLINEAR MARKOV PROCESSES AND KINETIC EQUATIONS

(2013) STOCHASTIC DUALITY OF MARKOV PROCESSES: A STUDY VIA GENERATORS

(2011) STOCHASTIC MONOTONICITY AND DUALITY FOR ONE-DIMENSIONAL MARKOV PROCESSES